# SDR MWEA98729

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 5911280
- Condition: Damaged
- Location: Ws 58-5-69
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING STRINGER 22 WAS FOUND CORRODED ON UPPER FORWARD AND AFT LEGS FROM XCW 58 TO XRS 69.  REMOVED CORROSION AND FABRICATED AND INSTALLED REPAIR USING APPROVED DATA.
